# SDR 08FDEA01814

- Difficulty date: May 10, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON LOWER FUSELAGE FRAME AT STA 480 BETWEEN STRINGER S-26L AND S-27L.  EVALUATE AND REPAIR AS REQUIRED.  REPAIR CARRIED OUT AS PER EA 757-5332-00-F0087 IN THE PTF MOD CARD NR 118250068DSSR02.  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100 CRITERIA.
